| Catalog Number |
MC33332 |
| Medical Device Problem Codes |
Device Contamination with Chemical or Other Material (2944); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reported complaint occurred on an unspecified date and involved a 128" (325 cm) appx 9.3 ml, transfer set w/microclave® clear, dual check valve, smallbore bifuse ext set w/microclave® clear (green ring), 0.2 micron filter, rotating luer.The customer reported that per their troubleshooting, it was revealed that the iv tubing caused the syringe pump to ring as occluded and it was not due to the piv itself causing any high pressure.The green air filter 0.2 micron filter had white precipitate in it.The patient was on penicillin g with a normal saline med line only used for medicine administration, not continuous infusions.The impact of the incident is that a new bifuse was hung and the remainder of medicine was given via new line.There was no apparent harm that reached a person.This emdr reflects the second of two occurrences.
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Section e: additional contacts: (b)(6).
Additional Manufacturer Narrative
The device is no longer available for investigation.Without the return of the device a probable cause is unable to be determined.The lot history was reviewed and no non-conformities were identified that may have contributed to the reported complaint.